# SDR UPS02839701

- Difficulty date: October 3, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 9754022504A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  FWD PIT FS 340 RT FLOORBEAM END FITTING CRACKED.     REMOVED AND REPLACED CRACK FITTING P/N 6754022-504A IAW DC8 SRM 51-1 -20D AND 51-3-0
